Dynamics of a stochastic SIS model with double epidemic diseases driven by Lévy jumps
Xinhong Zhang,
Daqing Jiang,
Tasawar Hayat and
Bashir Ahmad
Physica A: Statistical Mechanics and its Applications, 2017, vol. 471, issue C, 767-777
Abstract:
This paper is to investigate the dynamics of a stochastic SIS epidemic model with saturated incidence rate and double epidemic diseases which make the research more complex. The environment variability in this study is characterized by white noise and jump noise. Sufficient conditions for the extinction and persistence in the mean of two epidemic diseases are obtained. It is shown that the two diseases can coexist under appropriate conditions. Finally, numerical simulations are introduced to illustrate the results developed.
Keywords: Stochastic SIS epidemic model; Double epidemic diseases; Coexistence; Persistence in the mean; Lévy jumps (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437116310536
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:471:y:2017:i:c:p:767-777
DOI: 10.1016/j.physa.2016.12.074
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().